# SDR COMA9760173

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Engine: Ge CF343A1
- System (JASC): 7530 · Compressor Bleed Control
- Part: Actuator
- Part number: 5050T37G01
- Condition: Leaking
- Location: Rt Engine
- Part time: 7,795 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

RT ENGINE INBD GUIDE VANE ACTUATOR IS LEAKING.  REPLACED ACTUATOR.
